# SDR CALA2015062200523

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 79,269 hours, 7,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW & PAX NEAR 4L SMELLED STRONG SUSPICIOUS ODOR AS WE TAXIED ONTO RUNWAY, NOT ACFT FUMES ACCORDING TO CREW.  PERFORMED INITIAL ACFT INSPECTION & OPERATIONAL CHECK IAW AMM 05-51-58 SUBTITLE C 1 B C D H, 2 A B C.  NO SMOKE OR ODOR FOUND.  INSPECTED LIGHTS AT ROWS 34 - 45, ALL CHECKED NORMAL.
